Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Uncontrollable leg spasms, painful. Potentially serious?

I am an 18 year old girl. For a few years I have had uncontrollable....spasms in my right leg. All of the muscles tense up. It hurts, and it s scary. I go through periods of time where I don t have any spasms for months, but then out of no where for no reason the spasms come back and I get them constantly for days on end. Is this something potentially serious that I should get checked out?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
eighteen year old with spasms , i feel you are talking about muscle cramps . then muscle cramps come in a group of muscles not to both lower limbs together .
get a neurologist to see you if both legs get spasms together .
commonest cause for young guys with cramps is deficiency of vit b12 and d3 . adequate exposure to sunlight and aerobic metabolism will go a long way in avoiding cramps .
Answered: Wed, 8 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor